# SDR ABXA9500603

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911300501
- Condition: Corroded
- Location: Xrs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE LEFT WING AFT SPAR UPPER CAP.  REPAIRED IAW ABX REA D957-11819-MR.
